# SDR FDKA200710567

- Difficulty date: October 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,774 hours, 15,292 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Computer
- Part number: 0020BN4
- Part serial: 525
- Condition: Faulted
- Location: Ice Detection
- Part time: 1,099 hours, 1,014 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6137 ATL (1350 PHX LCL) - SPS ICE SPEED DISPLAYED ICING NOT ON.  MESSAGE FLICKER ONLY DID NOT STAY ON STEADY.  MX REPLACED SPS COMPUTER.  OPS GOOD.
